# SDR WRLA2005013

- Difficulty date: January 31, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C2" CHECK, FOUND CABIN SEAT TRACK CORROSION BETWEEN STA 865 AND STA 880 X=-8.5.  CUT AND REMOVED SECTION BETWEEN STA 832 AND 929 X=-8.5, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION AND SPLICE HAT.  CONDITION CHECK SATISFACTORY REF MD11 SRM 53-70-00 FIG 1 REV 36 VOL I.
